MAUDE Adverse Event Report: 1392 5.9MM STRYKER SHEATH 2 WAY -NS; RIGID ENDOSCOPE SHEATH

1392 5.9MM STRYKER SHEATH 2 WAY -NS; RIGID ENDOSCOPE SHEATH
Model Number 281392
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).Investigation summary: despite several attempts for information about the device return status there has been no further information provided.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder repair procedure the customer's 5.9mm stryker sheath 2-way is leaking due to damaged o-rings.The procedure was able to be completed with the device with no harm to the patient or delays to the case.The sales rep was not present for the case therefore could not any further information.There was no delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary = according to the information received, it was reported that during a shoulder repair procedure the customer's 5.9mm stryker sheath 2-way is leaking due to damaged o-rings.Despite several attempts for information about the device return status there has been no further information provided.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.According to attached memo referencing to sopro-comeg, as sopro-comeg gmbh maintained all manufacturing records in their files and no relation has been held with this company since september 2017, no manufacturing record evaluation can be performed for all lots manufactured by sopro-comeg gmbh.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
1392 5.9MM STRYKER SHEATH 2 WAY -NS
Common Device Name
RIGID ENDOSCOPE SHEATH
MDR Report Key9117773
Report Number1221934-2019-58505
Device Sequence Number11208402
Product Code HNX
UDI-Device Identifier10886705016099
UDI-Public10886705016099
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281392
Device Catalogue Number281392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/11/2021
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date07/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1